# SDR ZWOA0207101

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 10,978 hours, 5,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FLOOR EGRESS LIGHTS INOP. REPLACED WIRE SECTION AND REPLACED MISSING COVERS. LENS MFG PN 0105607 3015MI-932831/ COVER MFG PN 0105601003 PA57-932841/ WIRE SECTION MFG PN 0105606 0055MI-93289  LAST CHECK C PERFORMED IN STL 11/16/2001.  --CLOSED--
